# SDR UALA2012092905530

- Difficulty date: September 29, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 68,140 hours, 12,333 cycles
- Engine: Pwa PW4077
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 263BC1013
- Part serial: 50
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU BATTERY CHARGER INOP.  DEFERRED APU BATTERY CHARGER AS PER MEL 2431D, C-B PULLED & COLLARED, INFO CHARGER "CHARGES" CONSTANTLY.  REPLACED BATTERY CHARGER.
